# SDR AALA202407116413

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,113 hours, 26,936 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Unknown
- Location: Rt Main Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT MAIN TANK FUEL INDICATOR FLUCTUATED 1300 LBS AFTER LEVEL OFF AT FL350, DISPLAYING A FUEL IMBALANCE YELLOW WARNING ON THE RIGHT MAIN TANK FUEL INDICATOR.
